# SDR DALA2018030801480

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=180 BTW X=-44 TO X=-9 5300-2010 (W1). CORROSION LEVEL 2, FLOOR SUPPORT STA Y=180 BTW X=-44 TO X=-9 WAS REPLACED PER SRM 51-41-02.
